Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 923101, 10 pages
http://dx.doi.org/10.1155/2013/923101
Research Article

Infinite-Dimensional Modular Lie Superalgebra

School of Mathematics, Liaoning University, Shenyang 110036, China

Received 2 July 2013; Accepted 28 July 2013

Academic Editor: Teoman Özer

Copyright © 2013 Xiaoning Xu and Bing Mu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Bouarroudj, P. Grozman, and D. Leites, “Classification of finite dimensional modular Lie superalgebras with indecomposable Cartan matrix,” SIGMA, vol. 5, pp. 1–63, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. Liu and J. Yuan, “Special odd Lie superalgebras in prime characteristic,” Science China. Mathematics, vol. 55, no. 3, pp. 567–576, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. Shu and C. Zhang, “Restricted representations of the Witt superalgebras,” Journal of Algebra, vol. 324, no. 4, pp. 652–672, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Zhang, “Finite-dimensional Lie superalgebras of Cartan type over fields of prime characteristic,” Chinese Science Bulletin, vol. 42, no. 9, pp. 720–724, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. E. Block and R. L. Wilson, “Classification of the restricted simple Lie algebras,” Journal of Algebra, vol. 114, no. 1, pp. 115–259, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  6. V. G. Kac, “Lie superalgebras,” Advances in Mathematics, vol. 26, no. 1, pp. 8–96, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Scheunert, The Theory of Lie Superalgebras: An Introduction, vol. 716 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1979. View at MathSciNet
  8. H. Strade, “The classification of the simple modular Lie algebras. IV. Determining the associated graded algebra,” Annals of Mathematics, vol. 138, no. 1, pp. 1–59, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. G. Kac, “Description of filtered Lie superalgebras with which graded Lie algebras of Cartan type are associated,” Mathematics of the USSR-Izvestiya, vol. 8, pp. 801–835, 1974. View at Google Scholar
  10. A. I. Kostrikin and I. R. Shafarevic, “Graded Lie algebras of finite characteristic,” Mathematics of the USSR-Izvestiya, vol. 3, pp. 237–304, 1969. View at Google Scholar
  11. N. Jin, “ad-nilpotent elements, quasi-nilpotent elements and invariant filtrations of infinite-dimensional Lie algebras of Cartan type,” Science in China A, vol. 35, no. 10, pp. 1191–1200, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Zhang and H. Fu, “Finite-dimensional Hamiltonian Lie superalgebra,” Communications in Algebra, vol. 30, no. 6, pp. 2651–2673, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Zhang and J. Nan, “Finite-dimensional Lie superalgebras W(m, n,t̲) and S(m, n,t̲) of Cartan type,” Advances in Mathematics, vol. 27, no. 3, pp. 240–246, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W. Liu and Y. Zhang, “Infinite-dimensional modular odd Hamiltonian superalgebras,” Communications in Algebra, vol. 32, no. 6, pp. 2341–2357, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Q. Mu, L. Ren, and Y. Zhang, “Ad-nilpotent elements, isomorphisms, and the Weisfeiler filtration of infinite-dimensional modular odd contact superalgebras,” Communications in Algebra, vol. 39, no. 10, pp. 3581–3593, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Q. Mu and Y. Zhang, “Infinite-dimensional Hamiltonian Lie superalgebras,” Science China. Mathematics, vol. 53, no. 6, pp. 1625–1634, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. Zhang and W. Liu, “Infinite-dimensional modular Lie superalgebras W and S of Cartan type,” Algebra Colloquium, vol. 13, no. 2, pp. 197–210, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Zhang and Q. Zhang, “The finite-dimensional modular Lie superalgebra Ω,” Journal of Algebra, vol. 321, no. 12, pp. 3601–3619, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet